# SDR QXEA200601373

- Difficulty date: May 30, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,710 hours, 28,448 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2268 NR 2 NACELLE FLUID LEAK. MAINTENANCE RESEATED SPR ADAPTER POPPET VALVE. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
